# SDR COMA9710215

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic  Pump
- Part number: MPEV30082
- Condition: Failed
- Location: Lt Engine
- Part time: 12,685 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE HYDRAULIC PUMP FAILED DURING FLIGHT.  REPLACED FAILED LEFT ENGINE HYDRAULIC PUMP.
